Hematomas effect of Paroxetine

We have 521 consumer reports for Paroxetine. Hematomas effect occurred in 1%.

Patients statistics on Hematomas side effect for Paroxetine

Female
Male

Average weight in Lbs
0
182.43

Average height in Ft
0
5′ 11″

Average age
0
47

Paroxetine Circle Diagram 4 consumers of 521 reported about Hematomas

  1. Oscar D. Parker says:
    2.0 rating

    Paroxetine for Depression

    Loss of libido, muscle tremor (especially in the legs), bruising, the first two weeks of treatment nausea and aggravation of anxiety disorder, great fatigue, elevation of liver enzyme levels; In the meantime, due to the side effect, I am considering a tapering of treatment with simultaneous psychotherapy; The drug is noticeably mood-enhancing and the anxiety disorders have become less

  2. Joshua L. Atkin says:
    2.0 rating

    Paroxetine for Depression

    After about 10 days of intense itching on constantly changing skin areas. Hematomas on the thighs and skin changes in the neck u. Neck area. Despite the reduction in consumption of the half-pack of 20, the alternating itching is present, 3 weeks ago. after weaning, though not quite as intense as at the beginning.

    Side effects: Itching; Hematomas
  3. Rob K. Stayton says:
    3.0 rating

    Paroxetine for Anxiety disorders; Obsessive compulsive disorder; Depression

    Paroxetine withdrawal symptoms, despite being sloughed off, are severe (withdrawal from excessive side effects, such as restless legs, sweating, hematoma, tremor, loss of sexuality, etc.): anxiety is returning, as are constraints and depression, night sweats, aggression, etc. Lyrica : Despite dosing after one week (from 75 to 150 mg) drunkenness, dizziness, speech disorders, completely fogged, walking difficulties. absolutely unable to work Positive on paroxetine: fear is gone, self-esteem returns, less depression. Positive Lyrica: finally sleep again !!!, Relaxation during the day

  4. Tony G. Napier says:
    4.5 rating

    Paroxetine for Anxiety disorders

    Hello everybody, I am taking Paroxetine for about 4 months now, initially 10 mg, one week later 20 mg and another 30 mg one month later. Cause of taking is a total collapse with panic attacks without end. At that time, it went so far that even getting up without Valium in the morning was not feasible. Immediately I went to the psychiatric emergency room in Merheim and they helped me a lot. At least I feel in good hands and that’s worth a lot in such a case. The drug has helped me very well after some time and I’m already back down to 20 mg. I no longer have panic or anxiety attacks and can work, go out, have fun and everything else that goes with it. The 20 mg I will now continue for two to three months, then down to 10 mg and then let it crawl out very slowly. Among the side effects with me: – regularly strong feeling of weakness, where I would like to just collapse – strong sweating, strangely much stronger under the right armpit – first as good as no libido and also with the orgasm is then such an art in itself. That has then re-regulated, but since I have reduced the dose, the libido is back as well as gone – slight weight gain during the 20 mg, at 30 mg, however, another 4 kg within a month, that must definitely down again … 😉 – during the 30 mg here and there times an inexplicable bruise – drowsiness. As soon as I am calm, I could sleep hour after hour-occasionally a slight tremor, but in absolutely negligible intensity. And what else is to mention: When I went down from 30 mg to 20 mg two weeks ago, I have first Weaning symptoms noted: – gratuitous anxiety within the first two hours after ingestion – nightmares par excellence. But whatever? Then at least something is going on while you sleep. 🙂 – Heavy night sweat, I guess, that is related to the nightmares – often times shaky knees, especially in situations where you obviously can not use it. – again no libido These withdrawal symptoms went but after three to four days past (except for the still missing libido). I’m still curious how it will be if I put it off in a few months completely. Greetings and above all: Cheer up! Torsten